Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 264, NWS Atlanta, GA

July 25, 2020Chattahoochee County, Muscogee County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 25, 2020, 5:57 PM EDT for Chattahoochee County, Muscogee County, Georgia. It was in force for 48 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2020, 5:57 PM EDT (21:57 UTC)
Expired
Jul 25, 2020, 6:45 PM EDT
In force
48 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chattahoochee County, GA, Muscogee County, GA

The radar

The Maxwell AFB radar (KMXX), 80 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 6:05 PM EDTHAIL 11 Nne Vista Terrace, GADIME TO QUARTER SIZED HAIL WAS REPORTED NEAR CARVER PARK.
Jul 25, 6:11 PM EDTTSTM WND DMG1 Nw Kenwood, GAA TREE WAS REPORTED DOWN IN THE ROADWAY ON NORTHGATE DRIVE.
Jul 25, 6:21 PM EDTTSTM WND GST 60Columbus, GACSG ASOS REPORTED A 52KT WIND GUST AT AT 6:21 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 694 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
694 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
993 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

999 
WUUS52 KFFC 252157
SVRFFC
GAC053-215-252245-
/O.NEW.KFFC.SV.W.0264.200725T2157Z-200725T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
557 PM EDT Sat Jul 25 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Central Muscogee County in west central Georgia...
  West central Chattahoochee County in west central Georgia...

* Until 645 PM EDT.

* At 557 PM EDT, a severe thunderstorm was located over Vista
  Terrace, or near Columbus, moving west at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Columbus, North Fort Benning, Bibb City, Fort Benning/lawson Army
  Air Fld, Saint Marys Hills, Edgewood, Highland Park, Laurel Hills,
  Green Island Hills, Sand Hill, Battle Park, Vista Terrace, Columbus
  Metropolitan Airport, Rose Hill, Kenwood, Custer Road Terrace,
  Benning Hills, Avondale, Benning Park and Carter Acres.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3252 8478 3234 8480 3234 8501 3236 8498
      3238 8497 3239 8499 3239 8497 3241 8498
      3243 8496 3244 8497 3245 8499 3246 8500
      3252 8500 3259 8507
TIME...MOT...LOC 2157Z 096DEG 23KT 3244 8488 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
390 
WWUS52 KFFC 252213
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
613 PM EDT Sat Jul 25 2020

GAC053-215-252245-
/O.CON.KFFC.SV.W.0264.000000T0000Z-200725T2245Z/
Muscogee GA-Chattahoochee GA-
613 PM EDT Sat Jul 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR CENTRAL MUSCOGEE AND WEST CENTRAL CHATTAHOOCHEE COUNTIES...

At 613 PM EDT, a severe thunderstorm was located over Columbus,
moving west at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Columbus, Bibb City, Fort Benning/lawson Army Air Fld, Saint Marys
Hills, Edgewood, Highland Park, Laurel Hills, Green Island Hills,
Sand Hill, Battle Park, Vista Terrace, Columbus Metropolitan Airport,
Rose Hill, Kenwood, Custer Road Terrace, Benning Hills, Avondale,
Benning Park and Carter Acres.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3252 8481 3237 8484 3234 8501 3236 8498
      3238 8497 3239 8499 3239 8497 3241 8498
      3243 8496 3244 8497 3245 8499 3246 8500
      3252 8500 3259 8507
TIME...MOT...LOC 2213Z 096DEG 23KT 3245 8500 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:01 PM EDT, 2 hours 56 minutes earlier.

Area forecast discussion, Jul 25, 3:01 PM EDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
301 PM EDT Sat Jul 25 2020

.SHORT TERM /Tonight through Sunday Night/...
Still trapped in stagnant pattern with only subtle changes next 36
hours. Slight weakness in upper ridge to continue to weaken
slightly as ridge over the SW CONUS and western Atlantic build.
Flow aloft should become light SEly but plenty of moisture so
diurnal convection with 40-60 PoPs Sunday afternoon certainly
reasonable. Only had to drop PoPs overnight but most blends doing
OK on placement.

SNELSON

.LONG TERM /Monday through Saturday/...
High pressure and weak steering aloft will continue to drive the
afternoon convective pattern similar to the one we have seen for the
better part of a month now. An upper level trough will bring a cold
front down to the Tennessee river valley on Tuesday before
stalling and being pulled off to the east along with the
associated upper level low. This stationary front will increase
the chance for pops across northern Georgia until Wednesday.
Thunderstorms remain in the forecast as high pressure returns to
the gulf pushing ample amounts of moisture into our area beginning
Wednesday and running into the weekend.

Temperatures should be moderated beginning this week thanks to
increased rain chances. Highs in the low to mid 90s on Monday will
gradually fall to the mid to upper 80s across the CWA which is
around 5 degrees cooler than our climatological average
temperatures for July.

Most of the models are indicating an increase it tropical activity
toward the end of the long term. While the European brings a system
into Gulf, the GFS brings a powerful storm toward the southeastern
coast. While there is still too much disagreement among the
models to make any real predictions, we'll be keeping a careful
eye on the tropics over the next several days.

Vaughn

&&

.AVIATION...
18Z Update...
SHRA/TSRA firing up a little earlier than last few days. Adjusted TAFs
in ATL metro and KAHN to show this. Winds will be light E to SE
except near TSRA outflows. Very similar pattern and timing of
clouds and SHRA/TSRA Sunday. Not much chance of MVFR fog/stratus
Sunday morning but possible at KMCN.

//ATL Confidence...18Z Update...
Medium confidence on TSRA timing and MVFR fog/stratus.
High confidence on all other elements.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  90  71  93 /  40  40  30  30
Atlanta         71  89  72  91 /  40  50  30  40
Blairsville     64  82  65  84 /  50  60  40  60
Cartersville    70  91  71  91 /  40  50  40  50
Columbus        71  93  73  94 /  40  40  20  50
Gainesville     68  89  70  90 /  40  50  30  40
Macon           71  92  72  93 /  40  30  20  40
Rome            70  92  71  92 /  40  50  30  50
Peachtree City  69  91  71  92 /  40  50  30  40
Vidalia         72  92  74  94 /  40  40  20  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SNELSON
LONG TERM....Vaughn
AVIATION...SNELSON
Hazardous weather outlook, Jul 25, 11:47 AM EDT, 6 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1147 AM EDT Sat Jul 25 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1147 AM EDT Sat Jul 25 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected to develop over north and
central Georgia this afternoon into the evening. A few storms
could be strong with damaging winds, hail, frequent lightning,
and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Scattered thunderstorms are expected across the area. A few
storms may be strong to severe with damaging winds, frequent
lightning, hail, and locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jul 25, 5:23 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
523 PM EDT Sat Jul 25 2020

GAZ024-025-252200-
Banks GA-Jackson GA-
523 PM EDT Sat Jul 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BANKS AND JACKSON
COUNTIES UNTIL 600 PM EDT...

At 523 PM EDT...a strong thunderstorm was over Peach State Speedway,
or near Jefferson...moving northeast at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Jefferson, Commerce, Maysville, Arcade, Nicholson, Pendergrass,
Gillsville, Talmo, Peach State Speedway, Apple Valley and Banks
Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3421 8337 3420 8340 3417 8337 3404 8355
      3416 8372 3428 8364 3430 8362 3430 8363
      3434 8360
TIME...MOT...LOC 2123Z 218DEG 9KT 3416 8359

WIND...40MPH
Local storm report, Jul 25, 5:26 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
526 PM EDT SAT JUL 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     HAIL             3 E JONES CREEK         34.84N  84.05W
07/25/2020  E1.25 INCH       UNION              GA   PUBLIC

            HALF DOLLAR SIZED HAIL FELL FOR ABOUT 3 MINUTES.

&&

EVENT NUMBER FFC2000966

LREAVES
Local storm report, Jul 25, 5:34 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
534 PM EDT SAT JUL 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     TSTM WND DMG     4 ENE GREENVILLE        33.05N  84.65W
07/25/2020                   MERIWETHER         GA   PUBLIC

            THREE TREES WERE REPORTED DOWN ALONG LEE LANE. TWO
            TREES WERE BLOWN INTO THE ROADWAY WITH ANOTHER INTO A
            YARD.

&&

EVENT NUMBER FFC2000967

LREAVES
Local storm report, Jul 25, 5:38 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
538 PM EDT SAT JUL 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             GREENVILLE              33.03N  84.71W
07/25/2020  E1.00 INCH       MERIWETHER         GA   PUBLIC

            QUARTER SIZED HAIL FELL FOR 2 MINUTES.

&&

EVENT NUMBER FFC2000968

LREAVES
Special weather statement, Jul 25, 5:39 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
539 PM EDT Sat Jul 25 2020

GAZ079-252215-
Talbot GA-
539 PM EDT Sat Jul 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TALBOT COUNTY UNTIL 615
PM EDT...

At 539 PM EDT...a strong thunderstorm was over Woodland, or 8 miles
north of Talbotton...moving southwest at 10 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Talbotton, Manchester, Woodland, Pleasant Hill, Big Lazer Creek Wma,
Baughville, Flint Hill, Olive Branch and Po Biddy Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3272 8469 3272 8468 3274 8469 3282 8469
      3285 8464 3285 8457 3288 8451 3278 8439
      3257 8457 3269 8471
TIME...MOT...LOC 2139Z 047DEG 10KT 3280 8453

HAIL...0.25IN
WIND...40MPH
Local storm report, Jul 25, 5:49 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
549 PM EDT SAT JUL 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     TSTM WND DMG     4 NW BRICK STORE        33.63N  83.80W
07/25/2020                   NEWTON             GA   911 CALL CENTER

            TWO TREES AND SEVERAL POWER LINES WERE REPORTED DOWN
            ALONG MCMAHON ROAD AND ALSO ON HAZELBRAND ROAD.

&&

EVENT NUMBER FFC2000969

LREAVES

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 8:42 PM EDTSpecial Weather StatementFFCBleckley, Pulaski33 min
Jul 24, 9:53 PM EDTSpecial Weather StatementFFCBibb, Twiggs37 min
Jul 24, 10:48 PM EDTSpecial Weather StatementFFCDooly27 min
Jul 25, 12:26 PM EDTSpecial Weather StatementFFCDawson34 min
Jul 25, 12:47 PM EDTSpecial Weather StatementFFCGlascock, Warren28 min
Jul 25, 1:05 PM EDTSpecial Weather StatementFFCDeKalb25 min
Jul 25, 1:15 PM EDTSpecial Weather StatementFFCWhite30 min
Jul 25, 1:19 PM EDTSpecial Weather StatementFFCGlascock26 min
Jul 25, 1:39 PM EDTSpecial Weather StatementFFCHancock36 min
Jul 25, 1:52 PM EDTSpecial Weather StatementFFCFulton23 min
Jul 25, 1:59 PM EDTSpecial Weather StatementFFCGlascock31 min
Jul 25, 2:15 PM EDTSpecial Weather StatementFFCGwinnett30 min
Jul 25, 2:21 PM EDTSpecial Weather StatementFFCCobb24 min
Jul 25, 2:22 PM EDTSpecial Weather StatementFFCBaldwin, Butts, Jefferson, Jones, Washington23 min
Jul 25, 2:25 PM EDTSpecial Weather StatementFFCGreene35 min
Jul 25, 2:25 PM EDTSevere Thunderstorm WarningFFCJefferson35 min
Jul 25, 2:26 PM EDTSpecial Weather StatementFFCDeKalb34 min
Jul 25, 2:28 PM EDTSevere Thunderstorm WarningFFCGwinnett47 min
Jul 25, 2:41 PM EDTSpecial Weather StatementFFCTaliaferro34 min
Jul 25, 2:45 PM EDTSevere Thunderstorm WarningFFCHancock, Washington30 min
Jul 25, 2:51 PM EDTSpecial Weather StatementFFCRockdale24 min
Jul 25, 2:55 PM EDTSevere Thunderstorm WarningFFCNewton, Walton35 min
Jul 25, 2:56 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan34 min
Jul 25, 2:58 PM EDTSpecial Weather StatementFFCDouglas32 min
Jul 25, 3:00 PM EDTSpecial Weather StatementFFCClayton30 min
Jul 25, 3:06 PM EDTSevere Thunderstorm WarningFFCDouglas, Fulton, Paulding39 min
Jul 25, 3:06 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones24 min
Jul 25, 3:10 PM EDTSpecial Weather StatementFFCHenry35 min
Jul 25, 3:24 PM EDTSpecial Weather StatementFFCMorgan, Newton36 min
Jul 25, 3:32 PM EDTSevere Thunderstorm WarningFFCNewton, Walton43 min
Jul 25, 3:40 PM EDTSpecial Weather StatementFFCClayton35 min
Jul 25, 3:41 PM EDTSpecial Weather StatementFFCBanks34 min
Jul 25, 3:43 PM EDTSpecial Weather StatementFFCMonroe32 min
Jul 25, 3:45 PM EDTSpecial Weather StatementFFCHarris30 min
Jul 25, 3:49 PM EDTSevere Thunderstorm WarningFFCJones, Monroe41 min
Jul 25, 3:56 PM EDTSpecial Weather StatementFFCFayette34 min
Jul 25, 3:58 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam32 min
Jul 25, 4:00 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette30 min
Jul 25, 4:01 PM EDTSpecial Weather StatementFFCHaralson29 min
Jul 25, 4:13 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Monroe, Spalding47 min
Jul 25, 4:19 PM EDTSpecial Weather StatementFFCOconee26 min
Jul 25, 4:21 PM EDTSevere Thunderstorm WarningFFCFannin, Union39 min
Jul 25, 4:25 PM EDTSpecial Weather StatementFFCMadison35 min
Jul 25, 4:27 PM EDTSpecial Weather StatementFFCBleckley33 min
Jul 25, 4:30 PM EDTSpecial Weather StatementFFCFayette30 min
Jul 25, 4:31 PM EDTSpecial Weather StatementFFCCarroll29 min
Jul 25, 4:33 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb42 min
Jul 25, 4:34 PM EDTSpecial Weather StatementFFCPolk26 min
Jul 25, 4:37 PM EDTSpecial Weather StatementFFCMontgomery23 min
Jul 25, 4:38 PM EDTSevere Thunderstorm WarningFFCCarroll52 min
Jul 25, 4:40 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson35 min
Jul 25, 4:45 PM EDTSpecial Weather StatementFFCJackson30 min
Jul 25, 4:48 PM EDTSpecial Weather StatementFFCPulaski27 min
Jul 25, 4:50 PM EDTSpecial Weather StatementFFCUnion25 min
Jul 25, 4:53 PM EDTSpecial Weather StatementFFCBibb37 min
Jul 25, 5:01 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Lumpkin, Union44 min
Jul 25, 5:12 PM EDTSpecial Weather StatementFFCPolk33 min
Jul 25, 5:13 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike47 min
Jul 25, 5:21 PM EDTSpecial Weather StatementFFCWhitfield24 min
Jul 25, 5:23 PM EDTSpecial Weather StatementFFCJackson37 min
Jul 25, 5:36 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Paulding, Polk39 min
Jul 25, 5:39 PM EDTSpecial Weather StatementFFCTalbot36 min
Jul 25, 5:45 PM EDTSevere Thunderstorm WarningFFCGilmer, Pickens45 min
Jul 25, 5:59 PM EDTSpecial Weather StatementFFCPeach31 min
Jul 25, 6:00 PM EDTSpecial Weather StatementFFCHall30 min
Jul 25, 6:09 PM EDTSevere Thunderstorm WarningFFCMarion, Talbot36 min
Jul 25, 6:09 PM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Floyd, Gordon, Walker51 min
Jul 25, 6:11 PM EDTSpecial Weather StatementFFCCherokee34 min
Jul 25, 6:16 PM EDTSpecial Weather StatementFFCLaurens29 min
Jul 25, 6:17 PM EDTSpecial Weather StatementFFCTelfair43 min
Jul 25, 6:31 PM EDTSpecial Weather StatementFFCTaylor44 min
Jul 25, 6:37 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee23 min
Jul 25, 6:43 PM EDTSpecial Weather StatementFFCGordon47 min
Jul 25, 6:47 PM EDTSpecial Weather StatementFFCCherokee43 min
Jul 25, 6:53 PM EDTSpecial Weather StatementFFCJohnson37 min
Jul 25, 6:58 PM EDTSpecial Weather StatementFFCWilcox32 min
Jul 25, 7:11 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Washington, Wilkinson34 min
Jul 25, 7:44 PM EDTSpecial Weather StatementFFCWhitfield31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.